Re:Here it is again, lefty!
Posted by Animal on March 23, 1997 at 11:46:36:
In Reply to: Re: SORE NIPPLLES!!!PLEASE HELp!!!! what do I do???? posted by SuperDave on March 23, 1997 at 11:18:45:
: : I finished a cycle of Testosterone enanthate that had estroil in it. I was worried that it would turn into estroidal but it never did. It has been two weeks since my last shot (100 mg) I never had sore nipples untill yesterday. I do not want to take Proviron(tht shit lowers your white blood cells, you could really fuck yourself up like that) I heard about Nolvadex, What does it do????? Any side effects??? Please help, I do not want to grow TiTs. I am paranoid. Am I growing tits?
: sounds like the old gyno to me. You should get some nolvadex right away my friend. If not you'll
: be surgically removing the breast tissue. All nolvadex does is block estrogen. But it can make
: your roids less effective.
Get some nolvadex or clomid quick. 100mg/day on the clomid. Nolvadex
may not be the best due to antagonism to other systems in the body. You could also try Proviron if you can get it. Start something
though, even if it is saw palmetto or Permixon. Anarchy in the USA!